U.S. doctors online nowAsk doctors free
A female asked:

For the last 4 months i'm not coming on till the 6th day of break, i take my next lot of pills i'm supposed to and it stops starts like spotting why?

1 doctor answer1 doctor weighed in
Dr. Kamal Singh
Internal Medicine 21 years experience
Need more info: 1. Started suddenly 4 months ago ? 2. Which pills are you talking about ? 3 what's the usual time period like and when does spotting occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.